# SDR DLL17951738

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1527275
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, THE A HOLE IN THE MLG ATTACH RIB WAS OVERSIZED TO REMOVE CORROSION.  ACCOMPLISHED REPAIRS PER DL ERA 270587-14.
